Volume 16, Issue 6
On the Convergence of the Relaxation Methods for Positive Definite Linear Systems

Zhong-zhi Bai & Tin-zhu Huang

DOI:

J. Comp. Math., 16 (1998), pp. 527-538

Published online: 1998-12

Preview Full PDF 227 1784
Export citation
  • Abstract

We establish the convergence theories of the symmetric relaxation methods for the system of linear equations with symmetric positive definite coefficient matrix, and more generally, those of the unsymmetric relaxation methods for the system of linear equations with positive definite matrix.

  • Keywords

System of linear equations Relaxation method Convergence theory Positive definite matrix

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-527, author = {}, title = {On the Convergence of the Relaxation Methods for Positive Definite Linear Systems}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {6}, pages = {527--538}, abstract = { We establish the convergence theories of the symmetric relaxation methods for the system of linear equations with symmetric positive definite coefficient matrix, and more generally, those of the unsymmetric relaxation methods for the system of linear equations with positive definite matrix. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9180.html} }
TY - JOUR T1 - On the Convergence of the Relaxation Methods for Positive Definite Linear Systems JO - Journal of Computational Mathematics VL - 6 SP - 527 EP - 538 PY - 1998 DA - 1998/12 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9180.html KW - System of linear equations KW - Relaxation method KW - Convergence theory Positive definite matrix AB - We establish the convergence theories of the symmetric relaxation methods for the system of linear equations with symmetric positive definite coefficient matrix, and more generally, those of the unsymmetric relaxation methods for the system of linear equations with positive definite matrix.
Zhong-zhi Bai & Tin-zhu Huang. (1970). On the Convergence of the Relaxation Methods for Positive Definite Linear Systems. Journal of Computational Mathematics. 16 (6). 527-538. doi:
Copy to clipboard
The citation has been copied to your clipboard